# SDR DALA2022120907955

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,149 hours, 1,421 cycles
- System (JASC): 5240 · Service Doors
- Part: Heater
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1, R1, & L3 DOORS DISARMING LEVERS FROZEN ON ARRIVAL. CONDENSATION AND FROST ON LEVERS.  R & R IPCU 14DS IAW AMM 25-27. IT HELP CLEAR FAULT ON L1 AND L3, BUT FAULT HEATER 304 (8DH) ON R1 DOOR STILL REMAIN. R & R HEATED SLIDE FITTING AT R1 DOOR 8DH IAW AMM 30-46. OPS CHECKED GOOD. NO FAULT RELATED WITH L1, R1, AND L3 DOOR.
